Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Indigestion, bitter taste, stomah pain & distention. Took razo, pantosec, drotin, gutrex, meftal spas, librax. Guide?

i am 29 year old boy i am suffering from stomach problem from past 5 years
indigestion,mouth taste bitter,heavy distention in stomach,pain in stomach .
cisited many doctors and taken medicines like razo-d,pantosec-d,drotin,gutrex-d,meftal spas,librax but permanent cure is not there doctors telling me that i am suffering from IBS
please guide what to do
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H.C.M.C.
So many doctors have advised you many tests like,
1. Stool examination.
2. Urine.
3. Blood.
4. Ultrasound.
5. Plain Xray abdomen.
Here I would like to say that it is presumed that all examinations are normal.
So why problems are there?
Two reasons are there ,
1. Gastritis ( hyper acidity)
2. Anxiety neurosis ( extra workload, study, carrier etc)
Still one more reason excessive engulfing of food.
Lack of any exercise ( Physical work).
Reasons of your's disease you know very well than take treatment accordingly.
For I B S rifixim and mebeverine are the drugs but you have to take these at the advice of some doctor.
Have a good luck. Dr. HET
Answered: Mon, 15 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

We call a 29-year old, a man! - not boy!

You seem to have Gastritis and/or Irritable Bowel Syndrome.
The treatment is appropriate.

It is better to have an ultrasound / Upper and lower GI endoscopy to exclude organic lesions..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor